Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 62, NWS Charleston, SC

June 24, 2015Colleton County, Hampton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 24, 2015, 10:25 PM EDT for Colleton County, Hampton County, South Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 10:25 PM EDT (02:25 UTC)
Expired
Jun 24, 2015, 11:15 PM EDT
In force
50 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Colleton County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 43 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2390 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WUUS52 KCHS 250225
SVRCHS
SCC029-049-250315-
/O.NEW.KCHS.SV.W.0062.150625T0225Z-150625T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 1115 PM EDT

* AT 1024 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHTON...OR
  13 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3303 8073 3281 8109 3294 8123 3296 8121
      3310 8095 3310 8093 3306 8090 3309 8088
      3313 8089 3315 8084
TIME...MOT...LOC 0224Z 218DEG 26KT 3303 8098 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
777 
WWUS52 KCHS 250247
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1047 PM EDT WED JUN 24 2015

SCC029-049-250315-
/O.CON.KCHS.SV.W.0062.000000T0000Z-150625T0315Z/
COLLETON SC-HAMPTON SC-
1047 PM EDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR COLLETON AND HAMPTON COUNTIES...

AT 1046 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHTON...OR
11 MILES NORTHEAST OF HAMPTON...MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAMPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3310 8094 3297 8089 3281 8109 3294 8123
      3296 8121
TIME...MOT...LOC 0246Z 059DEG 9KT 3301 8103 

HAIL...0.75IN
WIND...60MPH
 
$$
598 
WWUS52 KCHS 250309
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT WED JUN 24 2015

SCC029-049-250319-
/O.EXP.KCHS.SV.W.0062.000000T0000Z-150625T0315Z/
COLLETON SC-HAMPTON SC-
1109 PM EDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR COLLETON AND HAMPTON COUNTIES
WILL EXPIRE AT 1115 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3310 8094 3297 8089 3281 8109 3294 8123
      3296 8121
TIME...MOT...LOC 0306Z 218DEG 26KT 3301 8103 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 10:13 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 24, 10:13 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 PM EDT WED JUN 24 2015

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL MUCH OF THIS WEEK WHILE A TROUGH
OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL STALL TO THE
NORTH LATE WEEK INTO THE WEEKEND BEFORE FINALLY CROSSING THE AREA
SUNDAY. THE FRONT COULD STALL JUST OFFSHORE BEFORE DISSIPATING EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DESPITE THE LOSS OF DAYTIME HEATING... ISOLATED CONVECTION
CONTINUES ACROSS INLAND PORTIONS OF THE FORECAST AREA AS OF LATE
EVENING...MAINLY ALONG OUTFLOW FROM EARLIER STORMS. THE LATEST
RADAR TRENDS ACTUALLY INDICATE THAT THE CONVECTION COULD BEGIN TO
INCREASE IN COVERAGE AS CONVECTION SHIFTS INTO THE AREA FROM THE
MIDLANDS INITIALLY...THEN FROM THE NORTH-NORTHEAST AS A MORE
ORGANIZED QLCS POTENTIALLY DROPS IN DURING THE EARLY OVERNIGHT
HOURS. WHILE THE HRRR SHOWS THE CONVECTION GENERALLY DISSIPATING
AS IT NEARS...NOT SO SURE IT HAS A GOOD HANDLE ON IT AS SURFACE
BASED INSTABILITY REMAINS UPWARDS OF 3500 J/KG. THE POTENTIAL IS
CERTAINLY THERE FOR A FEW STRONG/SEVERE THUNDERSTORMS GIVEN THE
ABUNDANCE OF INSTABILITY AND A RELATIVELY UNTAPPED ATMOSPHERE.
DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT...WITH DOWNDRAFT
CAPE VALUES UPWARDS OF 1400 J/KG. FREQUENT LIGHTNING IS ALSO
POSSIBLE IF THE QLCS HOLDS TOGETHER.

EXTENSIVE CONVECTIVE DEBRIS CLOUDINESS HAS OVERSPREAD THE AREA
AND MORE IS ON THE WAY GIVEN THE UPSTREAM CONVECTION. THE FORECAST
THEREFORE INDICATES CLOUD SKIES INTO THE EARLY OVERNIGHT
HOURS...WITH SOME CLEARING POSSIBLE LATE AS THE DEBRIS CLOUDINESS
BEGINS TO THIN/DISSIPATE. GIVEN THE CLOUD COVER AND A COUPLED
SOUTHWEST SYNOPTIC FLOW...HAVE RAISED FORECAST LOWS BY A DEGREE OR
TWO ACROSS THE AREA. THE FORECAST NOW INDICATES LOWS IN THE MID TO
UPPER 70S INLAND FROM THE WARMER BEACHES/BARRIER ISLANDS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY...A LARGE MID LVL RIDGE OF HIGH PRESSURE WILL PERSIST OVER
THE AREA. AT THE SFC...THE AREA WILL BE POSITIONED ALONG THE WESTERN
PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES
SLIGHTLY MORE PRONOUNCED WITH A LOW PRESSURE SYSTEM TRACKING OVER
THE MID ATLANTIC STATES. DESPITE LARGE SCALE SINKING MOTION
ASSOCIATED WITH HIGH PRESSURE ALOFT...THE PROXIMITY OF THE LOW
PRESSURE TROUGH INLAND AND A STALLING COLD FRONT TO OUR NORTH SHOULD
SUPPORT A SLIGHT CHANCE TO LOW-END CHANCE OF SHOWERS AND
THUNDERSTORMS DURING AFTERNOON/EVENING HOURS. DCAPES IN EXCESS OF
1000 J/KG SUGGEST DAMAGING WIND GUST POTENTIAL WITH A FEW STRONGER
THUNDERSTORMS THAT DEVELOP. HOWEVER...THE THREAT OF WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

THE MAIN CONCERN ON THURSDAY WILL BE HEAT/HUMIDITY LEVELS...WHICH
WILL BE DEPENDENT ON HOW MUCH CONVECTIVE ACTIVITY OCCURS BEFORE
TYPICAL PEAK HEATING HOURS. AT THIS TIME...HIGH TEMPS ARE FORECAST
TO REACH THE MID/UPPER 90S...WARMEST INLAND. HOWEVER...STRONG
HEATING SHOULD MIX OUT SFC DEWPTS TO AROUND 70 INLAND...WHILE DEWPTS
REMAIN IN THE MID 70S NEAR/BEHIND AN INLAND MOVING SEABREEZE. THESE
TEMPS AND MOISTURE LEVELS SHOULD SUPPORT HEAT INDEX VALUES NEAR 105
DEGREES FOR A FEW HOURS THURSDAY AFTERNOON AND A HEAT ADVISORY COULD
EVENTUALLY BE NEEDED. HOWEVER...SHOULD CLOUD COVER OR PRECIP SHIFT
OVER THE AREA EARLY...HEAT INDEX VALUES WILL LIKELY FALL JUST SHORT
OF ADVISORY LEVELS. OVERNIGHT LOWS WILL REMAIN MILD...IN THE
MID/UPPER 70S INLAND TO LOWER 80S ALONG THE COAST.

FRIDAY AND SATURDAY...MODELS INDICATE LOWERING 500 MB HEIGHTS OVER
THE AREA THIS WEEKEND AS THE MID LVL RIDGE OF HIGH PRESSURE WEAKENS
IN RESPONSE TO A TROUGH OF LOW PRESSURE DIGGING OVER THE
MIDWEST/GREAT LAKES REGION. MOISTURE LEVELS ARE EXPECTED TO INCREASE
AHEAD OF THE APPROACHING TROUGH...WITH PWATS PROJECTED TO BE NEAR
2.0 INCHES OVER THE SOUTHEASTERN UNITED STATES. THESE MOISTURE
LEVELS ALONG WITH INCREASED FORCING FROM A SFC LOW THAT DEVELOPS
ALONG A STALLED FRONT TO OUR NORTH...WILL LIKELY RESULT IN AT LEAST
CHANCES OF SHOWERS/THUNDERSTORMS ON FRIDAY. BY SATURDAY...GREATER
FORCING AND SHEAR WILL LIKELY ARRIVE AS STRONGER WIND FIELDS ROUND
THE SOUTHERN PERIPHERY OF THE MID/UPPER LOW CENTERED OVER THE GREAT
LAKES REGION. SHOWERS AND THUNDERSTORMS WILL LIKELY OCCUR SATURDAY
AFTERNOON...WITH SOME STRONGER THUNDERSTORMS POSSIBLE AHEAD OF A SFC
COLD FRONT MAKING WAY INTO THE SOUTHEASTERN UNITED STATES. DAMAGING
WIND GUSTS APPEAR TO BE THE MAIN THREAT WITH STRONGER THUNDERSTORMS
ON SATURDAY. GIVEN THE AMPLE MOISTURE...SOME THUNDERSTORMS COULD
ALSO PRODUCE HEAVY RAINFALL.

TEMPS ARE EXPECTED TO BE SLIGHTLY COOLER OVER THE WEEKEND...WITH MAX
TEMPS IN THE LOW/MID 90S ON FRIDAY...THEN LOW 90S ON SATURDAY DUE TO
AN INCREASE IN CONVECTIVE COVERAGE. GIVEN THE COOLING TREND...HEAT
ADVISORIES WILL LIKELY NO LONGER BE NEEDED THIS WEEKEND. OVERNIGHT
LOWS SHOULD REMAIN IN THE MID/UPPER 70S.&&

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
BROAD UPPER TROUGH WILL ENCOMPASS THE EASTERN U.S. THROUGH THE LONG
TERM PERIOD. A POTENT SHORTWAVE WILL SEND AN AREA OF LOW PRESSURE
AND ATTENDANT FRONT THROUGH THE FORECAST AREA ON SUNDAY. GIVEN
FORCING FROM UPPER JET...SHORTWAVE ENERGY AND COLD FRONT...IT SHOULD
BE A PRETTY ACTIVE DAY ESPECIALLY GIVEN DECENT SHEAR AND DEEP
MOISTURE. THE FRONT WILL LIKELY PUSH OFF THE COAST EARLY
MONDAY...AND REMAIN STATIONARY OFFSHORE BEFORE DISSIPATING TUESDAY.
WEAK HIGH PRESSURE IS EXPECTED TO PREVAIL BY MID WEEK. TEMPERATURES
WILL BE AT OR BELOW CLIMO THROUGH THE PERIOD.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z FRIDAY.
CONVECTION COULD INCREASE IN COVERAGE ACROSS MAINLY SOUTHEAST
SOUTH CAROLINA INTO THE EARLY OVERNIGHT HOURS AND SOME MENTION OF
THUNDERSTORMS MAY NEED TO BE ADDED TO THE KCHS TAF AS RADAR TRENDS
BECOME BETTER ESTABLISHED. ADDITIONAL ISOLATED CONVECTION IN THE
VICINITY OF THE TERMINALS IS POSSIBLE THURSDAY AFTERNOON...BUT
COVERAGE IS NOT EXPECTED TO BE GREAT ENOUGH TO MENTION IN THE
TAF/S AT THIS TIME.

EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE POSSIBLE IN
AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE THIS WEEKEND.

&&

.MARINE...
TONIGHT...IT/S STATUS QUO IN REGARDS TO THE SYNOPTIC PATTERN AND
RESULTING CONDITIONS ACROSS THE COASTAL WATERS...WITH SUB-TROPICAL
RIDGING TO THE SOUTH/SE...MESO-HIGH PRESSURE IN THE NE GULF OF
MEXICO AND A NE-SW ALIGNED TROUGH INLAND. ADEQUATE MIXING OF 20-25
KT GEOSTROPHIC WINDS AND A MODEST GRADIENT WILL ALLOW FOR SOUTH/SW
WINDS UP TO 15 OR 20 KT WITH OCCASIONAL HIGHER GUSTS. WAVES OF 1-2
FT WILL BE COMMON IN CHARLESTON HARBOR...WITH 2-4 FT IN THE OPEN
ATLANTIC...HIGHEST ON AMZ350-374.

THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL DOMINATE THE
COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND
THROUGH LATE WEEK. A COLD FRONT IS EXPECTED TO SHIFT OVER THE WATERS
LATE WEEKEND...BEFORE EVENTUALLY STALLING/DISSIPATING EARLY NEXT
WEEK. A TIGHTENED PRESSURE GRADIENT WILL KEEP WINDS FAIRLY ELEVATED
THROUGH THE PERIOD. NOCTURNAL JETTING AND AFTERNOON SEA BREEZE
CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING AROUND 15-
20 KTS AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY COASTAL
WATERS. WIND GUSTS COULD REACH SMALL CRAFT ADVISORY CRITERIA
SATURDAY AFTERNOON OR NIGHT...THEN SLOWLY IMPROVE EARLY NEXT WEE,
SEAS WILL MAINLY BE 2-4 FEET...BUT COULD REACH 6 FEET IN THE OUTER
PORTIONS OF THE WATERS THIS WEEKEND.

&&

.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 24TH...
KCHS...79 SET IN 1998.
KCXM...85 SET IN 1998.
KSAV...80 SET IN 1914.

RECORD HIGH MINIMUMS FOR JUNE 25TH...
KCHS...79 SET IN 2010.
KCXM...83 SET IN 1998.
KSAV...80 SET IN 1914.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...JAQ
SHORT TERM...DPB
LONG TERM...ECT
AVIATION...JAQ/DPB
MARINE...JAQ/DPB
Hazardous weather outlook, Jun 24, 7:38 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
738 PM EDT WED JUN 24 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-252345-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
738 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE LIKELY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-252345-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
738 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 4:57 PM EDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
457 PM EDT WED JUN 24 2015

GAZ100-242130-
BULLOCH GA-
457 PM EDT WED JUN 24 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH COUNTY UNTIL
530 PM EDT...

AT 457 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORTAL...OR NEAR MIDDLEGROUND. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STATESBORO...WESTSIDE...MIDDLEGROUND...PORTAL AND HOPEULIKIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3261 8199 3265 8183 3264 8180 3263 8180
      3261 8177 3248 8170 3243 8194 3248 8198
      3251 8197 3253 8202 3256 8203
TIME...MOT...LOC 2057Z 244DEG 1KT 3256 8189

JAQ
Special weather statement, Jun 24, 10:18 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT WED JUN 24 2015

SCZ042-043-250245-
HAMPTON SC-INLAND COLLETON SC-
1018 PM EDT WED JUN 24 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND HAMPTON
COUNTIES UNTIL 1045 PM EDT...

AT 1018 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MILEY...OR 8 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT
15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMPTON...COLLETON...VARNVILLE...BRUNSON...LODGE...MILEY...
CROCKETVILLE AND ASHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3301 8083 3280 8109 3293 8124 3304 8107
      3309 8096
TIME...MOT...LOC 0218Z 218DEG 26KT 3297 8104

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:18 PM EDTSpecial Weather StatementCHSHampton27 min
Jun 24, 10:52 PM EDTSpecial Weather StatementCHSAllendale38 min
Jun 24, 11:21 PM EDTSpecial Weather StatementCHSColleton24 min
Jun 25, 12:01 AM EDTSpecial Weather StatementCHSDorchester29 min
Jun 25, 12:10 AM EDTAreal Flood AdvisoryCHSBerkeley, Charleston80 min
Jun 25, 12:11 AM EDTSevere Thunderstorm WarningCHSDorchester64 min
Jun 25, 12:17 AM EDTAreal Flood AdvisoryCHSBerkeley, Dorchester88 min
Jun 25, 12:24 AM EDTSpecial Weather StatementCHSCharleston36 min
Jun 25, 12:33 AM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester42 min
Jun 25, 12:48 AM EDTFlash Flood WarningCHSBerkeley, Charleston, Dorchester117 min
Jun 25, 12:59 AM EDTAreal Flood AdvisoryCHSBerkeley, Charleston2 hr
Jun 25, 1:02 AM EDTSpecial Weather StatementCHSBerkeley43 min
Jun 25, 1:20 AM EDTSpecial Weather StatementCHSCharleston25 min
Jun 25, 1:32 AM EDTSpecial Weather StatementCHSBeaufort28 min
Jun 25, 1:34 AM EDTSevere Thunderstorm WarningCHSBeaufort, Charleston, Colleton56 min
Jun 25, 1:48 AM EDTSpecial Marine WarningCHS57 min
Jun 25, 5:56 AM EDTSpecial Weather StatementCHSBeaufort34 min
Jun 25, 6:04 AM EDTAreal Flood AdvisoryCHSBeaufort, Jasper56 min
Jun 25, 12:18 PM EDTHeat AdvisoryCHSAllendale, Hampton7 hr
Jun 25, 2:25 PM EDTSpecial Marine WarningCHS95 min
Jun 25, 4:25 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper50 min
Jun 25, 6:01 PM EDTSpecial Weather StatementCHSColleton29 min
Jun 25, 6:05 PM EDTSevere Thunderstorm WarningCHSColleton55 min
Jun 25, 6:48 PM EDTAreal Flood AdvisoryCHSColleton57 min
Jun 25, 7:23 PM EDTSpecial Weather StatementCHSAllendale37 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.